# SDR 0501466718

- Difficulty date: September 24, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 99,201 hours, 24,482 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 66346390002
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE PMS (PERFORMANCE MANAGEMENT SYSTEM) WENT BLANK.  SMELLED ELECTRICAL SMOKE, AND SMOKE WAS VISIBLE FROM PEDESTAL AROUND PMS BASE.  FLIGHT CREW PUT ON O2 MASKS AND GOGGLES, REFERRED TO RED CHECK LIST AND COM PROCEDURE.  FOUND PMS CDU C/B POPPED, AND PULLED OTHER PMS C/B'S AND SMOKE DISSIPATED.  AIRCRAFT DIVERTED TO FAI (FAIRBANKS, ALASKA) AND LANDED WITHOUT INCIDENT. PMS WAS MEL'D IN FAI. THEN AIRCRAFT CONTINUED ON.
